Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 747098, 10 pages
http://dx.doi.org/10.1155/2014/747098
Research Article

Approximate Solutions for Flow with a Stretching Boundary due to Partial Slip

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Circuito Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico
2National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No. 1, Santa Maria Tonantzintla, 72840 Puebla, PUE, Mexico
3Abu Dhabi Men’s College, Higher Colleges of Technology, P.O. Box 25035, Abu Dhabi, UAE
4Civil Engineering School, University of Veracruz, Venustiano Carranza S/N, Colonia Revolucion, 93390 Poza Rica, VER, Mexico

Received 1 August 2014; Revised 26 October 2014; Accepted 26 October 2014; Published 24 November 2014

Academic Editor: Weimin Han

Copyright © 2014 U. Filobello-Nino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. F. Hughes and J. A. Brighton, Dinámica De Los Fluidos, McGraw-Hill, New York, NY, USA, 1967.
  2. R. Resnick and D. Halliday, Física, vol. 1, John Wiley & Sons, 1977.
  3. L. D. Landau and E. M. Lifschitz, Fluid Mechanics, vol. 6, Pergamon Press, 2nd edition, 1987.
  4. V. Aliakbar, A. Alizadeh-Pahlavan, and K. Sadeghy, “The influence of thermal radiation on MHD flow of Maxwellian fluids above stretching sheets,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 779–794, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. M. M. Rashidi and D. D. Gangi, “Homotopy perturbation method for solving flow in the extrusion processes,” IJE Transactions A: Basics, vol. 23, pp. 267–272, 2010. View at Google Scholar
  6. C. Y. Wang, “Flow due to a stretching boundary with partial slip—an exact solution of the Navier-Stokes equations,” Chemical Engineering Science, vol. 57, no. 17, pp. 3745–3747, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. U. Filobello-Nino, H. Vazquez-Leal, Y. Khan et al., “A handy exact solution for flow due to a stretching boundary with partial slip,” Revista Mexicana de Física E, vol. 59, no. 1, pp. 51–55, 2013. View at Google Scholar · View at Scopus
  8. J. H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. He, “Homotopy perturbation method for solving boundary value problems,” Physics Letters A, vol. 350, no. 1-2, pp. 87–88, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205–209, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Belendez, C. Pascual, M. L. Alvarez, D. I. Méndez, M. S. Yebra, and A. Hernández, “Higher order analytical approximate solutions to the nonlinear pendulum by He's homotopy method,” Physica Scripta, vol. 79, no. 1, Article ID 015009, 24 pages, 2009. View at Publisher · View at Google Scholar
  13. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. El-Shahed, “Application of He's homotopy perturbation method to Volterra's integro-differential equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 163–168, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. D. Ganji, H. Babazadeh, F. Noori, M. M. Pirouz, and M. Janipour, “An application of homotopy perturbation method for non linear blasius equation to boundary layer flow over a flat plate,” International Journal of Nonlinear Science, vol. 7, pp. 309–404, 2009. View at Google Scholar
  17. D. D. Ganji, H. Mirgolbabaei, M. Miansari, and M. Miansari, “Application of homotopy perturbation method to solve linear and non-linear systems of ordinary differential equations and differential equation of order three,” Journal of Applied Sciences, vol. 8, no. 7, pp. 1256–1261, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. A. Fereidoon, Y. Rostamiyan, M. Akbarzade, and D. D. Ganji, “Application of He's homotopy perturbation method to nonlinear shock damper dynamics,” Archive of Applied Mechanics, vol. 80, no. 6, pp. 641–649, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. P. R. Sharma and G. Methi, “Applications of homotopy perturbation method to partial differential equations,” Asian Journal of Mathematics & Statistics, vol. 4, no. 3, pp. 140–150, 2011. View at Publisher · View at Google Scholar
  20. H. Aminikhah, “Analytical approximation to the solution of nonlinear Blasius' viscous flow equation by LTNHPM,” ISRN Mathematical Analysis, vol. 2012, Article ID 957473, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. Vázquez-Leal, U. Filobello-Niño, R. Castañeda-Sheissa, L. Hernández-Martínez, and A. Sarmiento-Reyes, “Modified HPMs inspired by homotopy continuation methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 309123, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Vazquez-Leal, R. Castaneda-Sheissa, U. Filobello-Nino, A. Sarmiento-Reyes, and J. Sanchez Orea, “High accurate simple approximation of normal distribution integral,” Mathematical Problems in Engineering, vol. 2012, Article ID 124029, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  23. U. Filobello-Nino, H. Vazquez-Leal, R. Castaneda-Sheissa et al., “An approximate solution of Blasius equation by using HPM method,” Asian Journal of Mathematics and Statistics, vol. 2012, 10 pages, 2012. View at Google Scholar
  24. J. Biazar and H. Aminikhah, “Study of convergence of homotopy perturbation method for systems of partial differential equations,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2221–2230, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Biazar and H. Ghazvini, “Convergence of the homotopy perturbation method for partial differential equations,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2633–2640, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. U. Filobello-Nino, H. Vazquez-Leal, Y. Khan et al., “HPM applied to solve nonlinear circuits: a study case,” Applied Mathematical Sciences, vol. 6, no. 87, pp. 4331–4344, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. A. Noor and S. T. Mohyud-Din, “Homotopy perturbation method for solving Thomas-Fermi equation using Pade approximants,” International Journal of Nonlinear Science, vol. 8, no. 1, pp. 27–31, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. X. Feng, L. Mei, and G. He, “An efficient algorithm for solving Troesch's problem,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 500–507, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. H. Mirmoradi, I. Hosseinpour, S. Ghanbarpour, and A. Barari, “Application of an approximate analytical method to nonlinear Troesch's problem,” Applied Mathematical Sciences, vol. 3, no. 32, pp. 1579–1585, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  30. M. Madani, M. Fathizadeh, Y. Khan, and A. Yildirim, “On the coupling of the homotopy perturbation method and Laplace transformation,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1937–1945, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. M. Fathizadeh, M. Madani, Y. Khan, N. Faraz, A. Yildirim, and S. Tutkun, “An effective modification of the homotopy perturbation method for MHD viscous flow over a stretching sheet,” Journal of King Saud University—Science, vol. 25, no. 2, pp. 107–113, 2013. View at Publisher · View at Google Scholar · View at Scopus
  32. Y. Khan, Q. Wu, N. Faraz, and A. Yildirim, “The effects of variable viscosity and thermal conductivity on a thin film flow over a shrinking/stretching sheet,” Computers & Mathematics with Applications, vol. 61, no. 11, pp. 3391–3399, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. N. Faraz and Y. Khan, “Analytical solution of electrically conducted rotating flow of a second grade fluid over a shrinking surface,” Ain Shams Engineering Journal, vol. 2, no. 3-4, pp. 221–226, 2011. View at Publisher · View at Google Scholar · View at Scopus
  34. Y. Khan, H. Vazquez-Leal, and Q. Wu, “An efficient iterated method for mathematical biology model,” Neural Computing and Applications, vol. 23, no. 3-4, pp. 677–682, 2013. View at Publisher · View at Google Scholar · View at Scopus
  35. S. Thiagarajan, A. Meena, S. Anitha, and L. Rajendran, “Analytical expression of the steady-state catalytic current of mediated bioelectrocatalysis and the application of He's homotopy perturbation method,” Journal of Mathematical Chemistry, vol. 49, no. 8, pp. 1727–1740, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  36. L. M. B. Assas, “Approximate solutions for the generalized KdV–Burgers' equation by He's variational iteration method,” Physica Scripta, vol. 76, no. 2, pp. 161–164, 2007. View at Publisher · View at Google Scholar
  37. J.-H. He, “Variational approach for nonlinear oscillators,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1430–1439, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. M. Kazemnia, S. A. Zahedi, M. Vaezi, and N. Tolou, “Assessment of modified variational iteration method in BVPs high-order differential equations,” Journal of Applied Sciences, vol. 8, no. 22, pp. 4192–4197, 2008. View at Publisher · View at Google Scholar · View at Scopus
  39. R. Noorzad, A. T. Poor, and M. Omidvar, “Variational iteration method and homotopy-perturbation method for solving Burgers equation in fluid dynamics,” Journal of Applied Sciences, vol. 8, no. 2, pp. 369–373, 2008. View at Publisher · View at Google Scholar · View at Scopus
  40. D. J. Evans and K. R. Raslan, “The tanh function method for solving some important non-linear partial differential equations,” International Journal of Computer Mathematics, vol. 82, no. 7, pp. 897–905, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. F. Xu, “A generalized soliton solution of the Konopelchenko-Dubrovsky equation using He's exp-function method,” Zeitschrift fur Naturforschung A Journal of Physical Sciences, vol. 62, no. 12, pp. 685–688, 2007. View at Google Scholar · View at Scopus
  42. J. Mahmoudi, N. Tolou, I. Khatami, A. Barari, and D. D. Ganji, “Explicit solution of nonlinear ZK-BBM wave equation using Exp-function method,” Journal of Applied Sciences, vol. 8, no. 2, pp. 358–363, 2008. View at Publisher · View at Google Scholar · View at Scopus
  43. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  44. E. Babolian and J. Biazar, “On the order of convergence of Adomian method,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 383–387, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  45. A. Kooch and M. Abadyan, “Efficiency of modified Adomian decomposition for simulating the instability of nano-electromechanical switches: comparison with the conventional decomposition method,” Trends in Applied Sciences Research, vol. 7, no. 1, pp. 57–67, 2012. View at Publisher · View at Google Scholar
  46. A. Koochi and M. Abadyan, “Evaluating the ability of modified adomian decomposition method to simulate the instability of freestanding carbon nanotube: comparison with conventional decomposition method,” Journal of Applied Sciences, vol. 11, no. 19, pp. 3421–3428, 2011. View at Publisher · View at Google Scholar · View at Scopus
  47. S. K. Vanani, S. Heidari, and M. Avaji, “A low-cost numerical algorithm for the solution of nonlinear delay boundary integral equations,” Journal of Applied Sciences, vol. 11, no. 20, pp. 3504–3509, 2011. View at Publisher · View at Google Scholar · View at Scopus
  48. S. H. Chowdhury, “A comparison between the modified homotopy perturbation method and adomian decomposition method for solving nonlinear heat transfer equations,” Journal of Applied Sciences, vol. 11, no. 7, pp. 1416–1420, 2011. View at Publisher · View at Google Scholar · View at Scopus
  49. Y. C. Jiao, Y. Yamamoto, C. Dang, and Y. Hao, “An aftertreatment technique for improving the accuracy of Adomian's decomposition method,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 783–798, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  50. L.-N. Zhang and L. Xu, “Determination of the limit cycle by He's parameter expansion for oscillators in a potential,” Zeitschrift für Naturforschung—Section A Journal of Physical Sciences, vol. 62, no. 7, pp. 396–398, 2007. View at Google Scholar
  51. T. Patel, M. N. Mehta, and V. H. Pradhan, “The numerical solution of Burger's equation arising into the irradiation of tumour tissue in biological diffusing system by Homotopy Analysis Method,” Asian Journal of Applied Sciences, vol. 5, no. 1, pp. 60–66, 2012. View at Publisher · View at Google Scholar · View at Scopus
  52. H. N. Hassan and M. A. El-Tawil, “An efficient analytic approach for solving two-point nonlinear boundary value problems by homotopy analysis method,” Mathematical Methods in the Applied Sciences, vol. 34, no. 8, pp. 977–989, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  53. U. Filobello-Nino, H. Vazquez-Leal, Y. Khan et al., “Using perturbation methods and Laplace-Padé approximation to solve nonlinear problems,” Miskolc Mathematical Notesc, vol. 14, no. 1, pp. 89–101, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  54. B. Benhammouda, H. Vazquez-Leal, L. Benhamouche et al., “Procedure for exact solutions of stiff ordinary differential equations systems,” The British Journal of Mathematics & Computer Science, vol. 4, no. 23, pp. 3252–3270, 2014. View at Google Scholar
  55. A. Kelleci and A. Yıldırım, “An efficient numerical method for solving coupled Burgers' equation by combining homotopy perturbation and Pade techniques,” Numerical Methods for Partial Differential Equations, vol. 27, no. 4, pp. 982–995, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  56. B. Raftari, H. Adibi, and A. Yildirim, “Solution of the MHD Falkner-Skan flow by Adomian decomposition method and Padé approximants,” International Journal of Numerical Methods for Heat and Fluid Flow, vol. 22, no. 8, pp. 1010–1020, 2012. View at Publisher · View at Google Scholar · View at Scopus
  57. H. Vazquez-Leal, B. Benhammouda, U. Filobello-Nino et al., “Direct application of Padé approximant for solving nonlinear differential equations,” SpringerPlus, vol. 3, article 563, 2014. View at Publisher · View at Google Scholar
  58. J. Vleggaar, “Laminar boundary-layer behaviour on continuous, accelerating surfaces,” Chemical Engineering Science, vol. 32, no. 12, pp. 1517–1525, 1977. View at Publisher · View at Google Scholar · View at Scopus
  59. L. J. Crane, “Flow past a stretching plate,” Zeitschrift für Angewandte Mathematik und Physik, vol. 21, no. 4, pp. 645–647, 1970. View at Publisher · View at Google Scholar · View at Scopus
  60. H. Vazquez-Leal and F. Guerrero, “Application of series method with Padé and Laplace-Padé resummation methods to solve a model for the evolution of smoking habit in Spain,” Computational & Applied Mathematics, vol. 33, no. 1, pp. 181–192, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  61. J. Faires and R. Burden, Numerical Methods, Brooks/Cole, Boston, Mass, USA, 4th edition, 2012.